Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 62, NWS Hastings, NE

May 21, 2011Polk County, Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at May 21, 2011, 6:12 PM CDT for Polk County, Nebraska. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2011, 6:12 PM CDT (23:12 UTC)
Expired
May 21, 2011, 7:00 PM CDT
In force
48 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Polk County, NE

The radar

The Omaha radar (KOAX), 94 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 3:41 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 11.2 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2011-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1247 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2011-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1247 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
607 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
-20 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

001 
WUUS53 KGID 212312
SVRGID
NEC143-220000-
/O.NEW.KGID.SV.W.0062.110521T2312Z-110522T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
612 PM CDT SAT MAY 21 2011

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN POLK COUNTY IN EAST CENTRAL NEBRASKA...

* UNTIL 700 PM CDT

* AT 610 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  GRESHAM...OR 18 MILES NORTHEAST OF YORK...AND MOVING NORTH AT 15
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  SHELBY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4105 9736 4105 9755 4106 9758 4107 9757
      4128 9746 4126 9736
TIME...MOT...LOC 2313Z 201DEG 11KT 4110 9740
WIND...HAIL 60MPH 1.00IN

$$
HEINLEIN
2 follow-up statements
574 
WWUS53 KGID 212337
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
637 PM CDT SAT MAY 21 2011

NEC143-220000-
/O.CON.KGID.SV.W.0062.000000T0000Z-110522T0000Z/
POLK NE-
637 PM CDT SAT MAY 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
POLK COUNTY UNTIL 700 PM CDT...

AT 634 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
SHELBY...OR 17 MILES SOUTH OF COLUMBUS...MOVING NORTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME EASTERN POLK COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4114 9737 4113 9744 4112 9751 4113 9754
      4128 9746 4126 9736
TIME...MOT...LOC 2337Z 228DEG 14KT 4120 9740
WIND...HAIL 60MPH 1.00IN

$$
HEINLEIN
244 
WWUS53 KGID 212348
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
648 PM CDT SAT MAY 21 2011

NEC143-220000-
/O.CON.KGID.SV.W.0062.000000T0000Z-110522T0000Z/
POLK NE-
648 PM CDT SAT MAY 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
POLK COUNTY UNTIL 700 PM CDT...

AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
SHELBY...OR 16 MILES SOUTH OF COLUMBUS...MOVING NORTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN POLK COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4114 9737 4116 9743 4119 9745 4119 9751
      4128 9746 4126 9736
TIME...MOT...LOC 2348Z 228DEG 14KT 4123 9744
WIND...HAIL 60MPH 1.00IN

$$
HEINLEIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 3:44 PM CDT, 2 hours 28 minutes earlier.

Area forecast discussion, May 21, 3:44 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
344 PM CDT SAT MAY 21 2011

.SHORT TERM...TONIGHT THROUGH 12Z MONDAY. PRIMARY FORECAST CONCERN
LIES WITH PRECIPITATION CHANCES THIS AFTERNOON/EVENING.

THE UPPER LEVEL LOW PRESSURE SYSTEM WHICH APPEARS TO NEVER WANT TO
LEAVE THE AREA CONTINUES TO SPIN OVER THE NORTHERN PLAINS...WITH
SMALL PIECES OF ENERGY ROTATING THROUGH THE REGION.  AT THE
SFC...LOW PRESSURE SITS NEAR THE ND/SD/MT BORDER...WITH A FRONTAL
BOUNDARY EXTENDING S/SE THROUGH PORTIONS OF CENTRAL/EASTERN NEB AND
INTO KS.  WHILE MUCH OF THE CWA IS SEEING DPTS IN IN THE LOWER/MID
50S...THERE IS AN AXIS OF SLIGHTLY BETTER MOISTURE /DPTS NEAR 60/
NOSING INTO THE SOUTHEASTERN CORNER OF THE CWA AHEAD OF THAT
BOUNDARY.  SHOWERS AND THUNDERSTORMS ALREADY POPPING UP WITH THE
LIFT...INSTABILITY AND STEEP MID LEVEL LAPSE RATES AVAILABLE...AND
THAT THREAT FOR A STRONG/POSSIBLY SEVERE THUNDERSTORM NOT COMPLETELY
OUT OF THE REALM OF POSSIBILITY...BUT THE MAIN THREAT REMAINS ACROSS
OUR SRN/EASTERN PORTIONS OF THE CWA AS FURTHER WEST CONDITIONS
DWINDLE OFF. SO WILL LEAVE HWO AS IS FOR NOW AND SEE HOW THINGS
DEVELOP THROUGH THE REST OF THE AFTERNOON. EXPECTING THAT ANY
ACTIVITY WHICH DOES DEVELOP WILL MAINLY BE A LATE AFTERNOON/EVENING
THING...WITH THE POST-06Z HOURS REMAINING DRY AS THESE DISTURBANCES
SHIFT E/NE.

LOOKING TOWARD SUNDAY/SUNDAY NIGHT...MODELS IN PRETTY GOOD AGREEMENT
SHOWING THE MAIN UPPER LEVEL LOW CONTINUING TO SLOWLY SHIFT EAST
ACROSS THE DAKOTAS. DECIDED TO KEEP THE FORECAST DRY...THOUGH A
COUPLE OF SOLUTIONS ARE SHOWING SOME PRECIPITATION ASSOCIATED WITH
ANOTHER WEAK DISTURBANCE BEING ABLE TO SNEAK FAR ENOUGH TO IMPACT
THE FAR NORTHERN FRINGE OF THE CWA.  NEEDED TO SEE A BIT MORE
SUPPORT FROM OTHER MODELS BEFORE THROWING A POP IN THERE...BUT IT
WILL BE SOMETHING TO KEEP AN EYE ON. DIDNT MAKE SIGNIFICANT CHANGES
TO THE HIGHS FOR TOMORROW...WITH MID 70S POSSIBLE IN THE NORTH TO
LOWER/MID 80S IN THE SOUTH.

.LONG TERM...AN ACTIVE PERIOD OF WEATHER IS EXPECTED OVER THE
FIRST FEW DAYS OF THE EXTENDED AS AN UPPER LEVEL SHORTWAVE EJECTS
OUT OF THE SOUTHERN ROCKIES MONDAY AFTERNOON...EVENTUALLY
SPREADING THE CHANCE FOR THUNDERSTORMS ACROSS THE FORECAST AREA
MONDAY NIGHT INTO TUESDAY. WHILE THE MAIN TROUGH IS NOT EXPECTED
TO TRANSITION INTO THE PLAINS UNTIL LATE TUESDAY OR EVEN
WEDNESDAY...IT LOOKS AS THOUGH AREA WILL EXPERIENCE SEVERAL DAYS
OF ACTIVE WEATHER.

NAM IS MOST AGGRESSIVE WITH FIRST SHORTWAVE AND THE DEVELOPMENT OF A
SURFACE LOW ACROSS KANSAS...AND TRACKING THIS LOW NORTHWARD ACROSS
THE FORECAST AREA MONDAY NIGHT INTO TUESDAY. WHILE NEITHER THE EC OR
GFS IS NEARLY AS ROBUST WITH A DEVELOPMENT OF A SURFACE LOW ACROSS
THE AREA...ALL MODELS ARE INDICATING AMPLE INSTABILITY WILL EXIST
ACROSS THE REGION BEGINNING LATE MONDAY NIGHT...AND THEREFORE EXPECT
A FAIRLY ACTIVE EVENING MONDAY NIGHT INTO TUESDAY AT THIS TIME...AND
CONTINUED MENTION OF POSSIBLE SEVERE WEATHER FOR THIS TIME PERIOD IN
THE HWO.

AFTER THE INITIAL SHORTWAVE...CONTINUED INSTABILITY WILL LINGER
ACROSS THE AREA THROUGH MID WEEK...AHEAD OF THE LONG WAVE TROUGH
WHICH IS EXPECTED TO TRANSITION INTO THE PLAINS WEDNESDAY
AFTERNOON OR EVENING. BEHIND THIS TROUGH...UPPER LEVEL RIDGING IS
EXPECTED TO RESULT IN A WARM AND DRY LATER HALF OF THE WEEK...WITH
THE NEXT UPPER LEVEL LOW NOT EXPECTED TO IMPACT THE NORTHERN PLAINS
TILL NEAR THE END OF THE FORECAST PERIOD. HOWEVER...MODELS BEGIN TO
DIVERGE WITH THIS UPPER LEVEL LOW LATE IN THE WEEK...AND DECIDED TO
LEAVE MAINLY SLIGHT CHANCES FOR THUNDERSTORMS ON FRIDAY AT THIS TIME.

&&

.PREV DISCUSSION... /ISSUED 1243 PM CDT SAT MAY 21 2011/

AVIATION...18Z TAF. PRIMARY FORECAST CONCERN FOR THIS TAF PERIOD
LIES THIS AFTERNOON AND EARLY EVENING...AS ENERGY ASSOCIATED WITH
A LARGE SLOW MOVING UPPER LEVEL LOW PRESSURE SYSTEM BRINGS ANOTHER
CHANCE FOR SHOWERS/THUNDERSTORMS. KEPT MENTION CONFINED TO A TEMPO
GROUP AS ACTIVITY LOOKS TO BE SOMEWHAT SCATTERED IN NATURE. OTHER
THAN A POSSIBILITY FOR BRIEF MVFR CONDITIONS ACCOMPANYING
PRECIPITATION TODAY...CONDITIONS THROUGH THE TAF PERIOD ARE VFR AS
ANY CLOUDS ARE EXPECTED TO REMAIN IN THE MID LEVELS. WINDS ARE
EXPECTED TO REMAIN GENERALLY S/SW THIS AFTERNOON WITH SFC LOW
PRESSURE CENTERED TO THE N/NW OF THE TERMINAL...BUT AS IT SLOWLY
SHIFTS EAST...AM EXPECTING WINDS TO GRADUALLY BECOME MORE WESTERLY
THROUGH THE END OF THE TAF PERIOD. SPEEDS THIS AFTERNOON THROUGH
TONIGHT SHOULD REMAIN IN THE 10 TO 15 MPH RANGE WITH AN OCCASIONAL
HIGHER GUSTS...WITH STRONGER WINDS EXPECTED FOR THE LAST FEW HOURS
OF THE TAF PERIOD.

&&

.GID WATCHES/WARNINGS/ADVISORIES...

NE...NONE.
KS...NONE.

&&

SHORT TERM...ADO
LONG TERM...ROSSI
Hazardous weather outlook, May 21, 3:55 PM CDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
355 PM CDT SAT MAY 21 2011

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
222100-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
355 PM CDT SAT MAY 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG AND SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING AS AN UPPER LEVEL DISTURBANCE CROSSES THE CENTRAL PLAINS.
THE PRIMARY HAZARDS FROM THESE STORMS WILL BE NICKEL TO QUARTER
SIZE HAIL AND THUNDERSTORM WINDS OF 50 TO 60 MPH. THE BEST CHANCES
FOR SEVERE WEATHER FAVOR LOCATIONS IN A LINE GENERALLY FROM ORD TO
KEARNEY TO ALMA NEBRASKA...AND EASTWARD...AS WELL AS ACROSS
PORTIONS OF NORTH CENTRAL KANSAS.

DUE TO HEAVY RAINFALL OVER THE PAST FEW DAYS...VARIOUS FLOOD
WARNINGS AND ADVISORIES REMAIN IN EFFECT FOR PORTIONS OF THE
OUTLOOK AREA. PLEASE REFER TO THESE FLOOD PRODUCTS FOR FURTHER
DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORM CHANCES RETURN TO THE OUTLOOK AREA MONDAY AFTERNOON
AND CONTINUE THROUGH WEDNESDAY NIGHT. SEVERE THUNDERSTORMS ARE
POSSIBLE MAINLY ACROSS NORTH CENTRAL KANSAS MONDAY...WITH THE
SEVERE WEATHER POTENTIAL EXPANDING NORTH ON TUESDAY. ADDITIONAL
CHANCES FOR THUNDERSTORMS EXIST THURSDAY NIGHT INTO FRIDAY.

LOCALIZED RIVER AND LOWLAND FLOODING IS EXPECTED TO PERSIST INTO
AT LEAST SUNDAY DUE TO RUNOFF FROM THE RECENT HEAVY RAINFALL. IN
ADDITION...RELEASES FROM KINGSLEY DAM IN WESTERN NEBRASKA ARE
EXPECTED TO CAUSE RISES ALONG THE PLATTE RIVER...AND THE PLATTE
RIVER NEAR COZAD IS BEING MONITORED FOR POTENTIAL FLOODING NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

ROSSI

In the hours before

Local storm report, May 21, 5:10 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
510 PM CDT SAT MAY 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             YORK                    40.87N 97.60W
05/21/2011  E1.75 INCH       YORK               NE   TRAINED SPOTTER

&&

HEINLEIN
Local storm report, May 21, 5:22 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
522 PM CDT SAT MAY 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             NW GREELEY              41.55N 98.53W
05/21/2011  E1.00 INCH       GREELEY            NE   TRAINED SPOTTER

            HAILED FOR APPX. 5 MIN. QUARTER SIZED FOR APPX. 1 MIN.
            0.47 INCHES OF TOTAL RAINFALL.

&&

SROSSI
Local storm report, May 21, 5:35 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
535 PM CDT SAT MAY 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     HAIL             5 S KIRWIN              39.60N 99.12W
05/21/2011  E1.00 INCH       PHILLIPS           KS   LAW ENFORCEMENT

&&

REED
Local storm report, May 21, 5:57 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
557 PM CDT SAT MAY 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HAIL             CEDAR                   39.66N 98.94W
05/21/2011  E1.50 INCH       SMITH              KS   LAW ENFORCEMENT

&&

NWS
Local storm report, May 21, 5:59 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
559 PM CDT SAT MAY 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             1 E YORK                40.87N 97.58W
05/21/2011  E1.50 INCH       YORK               NE   TRAINED SPOTTER

            QUARTER SIE TO PING PONG SIZE HAIL 1 MILE EAST OF YORK

&&

NWS
Local storm report, May 21, 6:06 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
606 PM CDT SAT MAY 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     HAIL             3 SW GRESHAM            41.00N 97.44W
05/21/2011  E1.75 INCH       YORK               NE   PUBLIC

            GOLF BALL SIZE HAIL COVERED THE GROUND.

&&

REED

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:16 PM CDTAreal Flood WarningGIDGreeley, Hall, Howard17 hr
May 21, 11:54 AM CDTAreal Flood WarningGIDHall, Howard6 hr
May 21, 3:28 PM CDTSpecial Weather StatementGIDHoward32 min
May 21, 3:48 PM CDTSpecial Weather StatementGIDGreeley42 min
May 21, 4:10 PM CDTSpecial Weather StatementGIDBuffalo35 min
May 21, 4:37 PM CDTSpecial Weather StatementGIDPhelps38 min
May 21, 4:37 PM CDTSevere Thunderstorm WarningGIDGreeley, Howard, Sherman, Valley38 min
May 21, 4:44 PM CDTSevere Thunderstorm WarningGIDPolk, York46 min
May 21, 4:57 PM CDTSevere Thunderstorm WarningGIDFranklin, Kearney33 min
May 21, 5:16 PM CDTSevere Thunderstorm WarningGIDGreeley16 min
May 21, 5:28 PM CDTSevere Thunderstorm WarningGIDPolk, York47 min
May 21, 5:31 PM CDTAreal Flood WarningGIDHall, Howard7 hr
May 21, 5:34 PM CDTSevere Thunderstorm WarningGIDGreeley, Howard, Nance24 min
May 21, 6:28 PM CDTSpecial Weather StatementGIDGreeley47 min
May 21, 6:30 PM CDTSpecial Weather StatementGIDHall45 min
May 21, 6:54 PM CDTSevere Thunderstorm WarningGIDBuffalo, Hall51 min
May 21, 6:59 PM CDTSevere Thunderstorm WarningGIDPolk46 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.